# SDR SWIA200211660

- Difficulty date: December 29, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,717 hours, 16,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON FLOOR INOP.  FOUND BAD CONNECTION AT FORWARD LIGHT STRIP.  REMOVED AND REPLACED CONNECTION AS REQUIRED.  OPS CHECK GOOD.  P/N:  5996-5.
